JOURNAL ARTICLE
REVIEW

Drug-induced linear IgA bullous dermatosis after vancomycin discontinuance in a patient with renal insufficiency

P A Klein, J P Callen
Journal of the American Academy of Dermatology 2000, 42 (2): 316-23
10640923
Linear IgA bullous dermatosis (LABD) is an autoimmune, subepidermal, vesiculobullous disease that has been commonly associated with the use of vancomycin hydrochloride. Lesions typically appear during vancomycin therapy, 24 hours to 15 days after the first dose. A 65-year-old white man with renal insufficiency developed pruritic, tense bullae on the right chest, right medial arm, right flank, abdomen, and right upper thigh 14 days after his last dose of vancomycin. Histopathologic examination and immunofluorescence studies were diagnostic of LABD. Vancomycin-related LABD may appear as long as 2 weeks after the drug is discontinued.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Trending Papers

Remove bar
Read by QxMD icon Read
10640923
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"